# SDR SWIA200921415

- Difficulty date: April 14, 2009
- Submitted: April 20, 2009
- Operation: Air carrier
- Aircraft: N221SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120290
- Aircraft time: 33,949 hours, 48,544 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Broken
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 6157 - EXIT ROW SIGN AT 6A BROKEN.  REPLACED SIGN.
